Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 70, Number 2

All articles in this issue are freely accessible.

Fundamental properties of Hamiltonian operators of Schrödinger type
Tosio Kato.
Trans. Amer. Math. Soc. 70 (1951), 195-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041010
On the existence of solutions of the helium wave equation
Tosio Kato.
Trans. Amer. Math. Soc. 70 (1951), 212-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041011
The structure of certain operator algebras
Irving Kaplansky.
Trans. Amer. Math. Soc. 70 (1951), 219-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0042066
Exponential limiting products in Banach algebras
B. O. Koopman.
Trans. Amer. Math. Soc. 70 (1951), 256-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055586
A law of small numbers in Markoff chains
B. O. Koopman.
Trans. Amer. Math. Soc. 70 (1951), 277-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0055609
Jordan division algebras and the algebras $A(𝜆)$
Charles M. Price.
Trans. Amer. Math. Soc. 70 (1951), 291-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041836
Universal spaces under strong homeomorphisms
S. W. Hahn.
Trans. Amer. Math. Soc. 70 (1951), 301-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040648
A general theory of conjugate nets in projective hyperspace
Chuan-Chih Hsiung.
Trans. Amer. Math. Soc. 70 (1951), 312-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0043515
Circular summation and localization of double trigonometric series
Leonard D. Berkovitz.
Trans. Amer. Math. Soc. 70 (1951), 323-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040464
On the lattice of subgroups of finite groups
Michio Suzuki.
Trans. Amer. Math. Soc. 70 (1951), 345-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039717
On the $L$-homomorphisms of finite groups
Michio Suzuki.
Trans. Amer. Math. Soc. 70 (1951), 372-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039718